Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Packet structure and paramodular forms
HTML articles powered by AMS MathViewer

by Ralf Schmidt PDF
Trans. Amer. Math. Soc. 370 (2018), 3085-3112 Request permission

Abstract:

We explore the consequences of the structure of the discrete automorphic spectrum of the split orthogonal group $\operatorname {SO}(5)$ for holomorphic Siegel modular forms of degree $2$. In particular, the combination of the local and global packet structure with the local paramodular newform theory for $\operatorname {GSp}(4)$ leads to a strong multiplicity one theorem for paramodular cusp forms.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F46, 11F70
  • Retrieve articles in all journals with MSC (2010): 11F46, 11F70
Additional Information
  • Ralf Schmidt
  • Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019-3103
  • MR Author ID: 636524
  • Email: rschmidt@math.ou.edu
  • Received by editor(s): May 18, 2016
  • Received by editor(s) in revised form: July 19, 2016
  • Published electronically: October 24, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 370 (2018), 3085-3112
  • MSC (2010): Primary 11F46, 11F70
  • DOI: https://doi.org/10.1090/tran/7028
  • MathSciNet review: 3766842